Eczema Free Forever™

Report your Topical Steroid reactions to the FDA

PLEASE, PLEASE, PLEASE report to the FDA any adverse reactions you may have or have had from topical steroids, non-topical steroid medication, or other medications you have tried for eczema. (Of course you should also tell your doctor of these reactions.)

Per the FDA, “bad side effects” include new or worsening of symptoms. Sound familiar? Tell them about the burning, stinging, increased itching, redness, oozing, shedding, swelling, insomnia, temperature dysregulation, hypersensitivity, fatigue, elephant skin, thinning skin, loss of function, loss of work or school, etc. Look oat the “side effects” listed on the patient information inserts. Have you experienced any of those side effects? They need to be reported. The only way doctors know what happens after we leave the office with these medicines is if we tell them and if we report the reactions to the proper authorities.

If you have stopped using topical steroids (TS) and are going through topical steroid withdrawal (TSW), list the signs and symptoms BEFORE stopping TS, then list the signs and symptoms AFTER stopping TS. Make sure to identify before and after, even if the signs and symptoms are similar.

They need to hear from more of us! All of us!

FDA Medwatch: http://www.fda.gov/Safety/MedWatch/

Remember to save, make a copy, or take a picture of your report, and follow up with a call to the FDA line –(855) 543-3784 toll-free, or (301) 796-3400– if you do not get email confirmation that they received it.

OTHER:
Canada: Canada Vigilance Online Adverse Reaction Reporting

New Zealand: New Zealand medicines and medical device safety authority

UK: UK Yellow Card Drug Reporting Link

That’s what I did when I found out that Brian’s “worsening eczema” was not just eczema anymore. Make our kids’ suffering count for something. Report your experience. We CAN make a difference!

Thank you!


Beyond the Itch

Eczema Free Forever™